# SDR AALA20120126DFW01

- Difficulty date: January 26, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 67,267 hours, 33,488 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Activated
- Location: Flight Guidance
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED AUTO PILOT FAILURE, DIGITAL FLIGHT GUIDANCE SYSTEM FAILURE, AND FAULTING VERTICAL GYRO.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ONE AND TWO DIGITAL FLIGHT GUIDANCE COMPUTERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
